MathSciNet Relay Station
MathSciNet bibliographic data
MR1891723 90C33 (49J40)
Isac, G.; Li, Jinlu Complementarity problems, Karamardian's condition and a generalization of Harker-Pang condition. Nonlinear Anal. Forum 6 (2001), no. 2, 383–390.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement